MathSciNet Relay Station
MathSciNet bibliographic data
MR682664 12-04 (12A20 68C20 68C25)
Lenstra, A. K.; Lenstra, H. W., Jr.; Lovász, L. Factoring polynomials with rational coefficients. Math. Ann. 261 (1982), no. 4, 515–534.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement